# SDR UIEA2021032100656

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

R/H ANTI SKID MODULE LEAKING HYDRAULIC  FLUID  P/N  274T1102-2( RETORQUED HYDRAULIC LINES IAW 32-42-02. PERFORMED LEAK CHECK IAW 29-11-00.  NO LEAKS NOTED. )
